# SDR IPXA2021123077400

- Difficulty date: December 29, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 33,472 hours, 21,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 20131A
- Part serial: 78424
- Condition: None
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AEMERGENCY LIGHT FAILED TO TESTREPLACED BATTERY PACK REF AMM 33-51-07-902-001 OPS NORMAL
